# SDR 2015FA0000658

- Difficulty date: November 2, 2015
- Submitted: December 22, 2015
- Operation: General aviation
- Aircraft: N61288
- Make and model: Cessna 150J
- Aircraft serial: 15070944
- Aircraft time: 2,741 hours, 4,000 cycles
- Engine: Cont O200A
- Engine time: 2,741 hours, 4,000 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Burned
- Location: Engine
- Part time: 274 hours, 400 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: C

## Discrepancy

REMOVED CYLINDERS NRS 1 AND 3 DUE TO NEAR ZERO COMPRESSIONS AND AUDIBLE LEAKING INTO EXHAUST SYS. BEGAN INVESTIGATION DUE TO LOW RPM AND VIBRATION ON TAKEOFF.  EXAMINATION REVEALED INTAKE VALVES, PN 655970, INSTALLED IN BOTH THE INTAKE AND EXHAUST POSITIONS OF BOTH CYLINDERS.  PRECAUTIONARY REMOVAL OF CYLINDERS 2 AND 4 REVEALED THE PROPER VALVE, PN655971, INSTALLED. THESE PNS REFERENCED FROM SIL 02-06A. THE INTAKE VALVES INSTALLED IN THE EXHAUST POSITIONS DID NOT FIT INTO THE VALVE SEATS. VALVES COULD NOT SEAL OR COOL PROPERLY RESULTING IN COMPRESSION LOSS AND BURNING OF THE VALVES. THE VALVES WERE CONTAINED IN CYLINDERS, PN 655482A6, SN ACO5FB268, NR 1 POSITION) AND ACO5FA727, NR 2 POSITION. THE CYLINDERS WERE LISTED ON FAA FORM 8130-3 AS CONTAINED IN "CYL KIT-BP", PN 655482A7BP, WO P98563 DATED JAN 27 2006.  THE CYLINDER WERE INSTALLED AS PART OF O/H OF THE REFERENCED ENGINE. THE JOB NUMBER 62766 AND DATED 28 FEB 2006. THE CYLINDERS WERE IN SERVICE 274.4 HOURS PRIOR TO REMOVAL AND THERE WERE NO LOG ENTRIES INDICATING REMOVAL OR SERVICE SUBSEQUENT TO INSTALLATION. COMMUNICATION OF THE PROBLEMS WERE CONDUCTED AND THE 2 CYLINDERS WITH THE INCORRECT VALVES INSTALLED SHIPPED TO THE FACILITY 18 NOV 2015.  NO COMMUNICATION HAS BEEN RECEIVED FROM MFG AS OF THIS TIME.
